# SDR MALA100109

- Difficulty date: August 2, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 6,112 hours, 4,064 cycles
- Engine: Ge CF348C5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSP FOUND EMERGENCY FLOOD LIGHT IN ROW 2 TO BE INOP.  REPOSITIONED PIN ON CONNECTOR.
